# SDR SWAA2021112340425

- Difficulty date: November 3, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 290 BL0; INTERCOSTAL IS CRACKED AT FASTENER HOLE. / REPLACED CABIN FLOOR STRUCTURE INTERCOSTAL AT STA 277 TO 294.5 BLO IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 141A5400 SHEET 1 REV-. LOCATED FLOORBOARD HOLES AND BONDED NEW NUTPLATES IAW SRM 51-40-05-0G-0 AND SRM 51-40-10-2R-0. APPLIED CIC IAW AMM 51-21-91-620-802
